# SDR HNAA2015111100333

- Difficulty date: November 11, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 57,568 hours, 65,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT ROW LIGHTS ARE INOPERATIVE.  R & R BULBS.  OPS CHECKED GOOD.
